# SDR 2013FA0000115

- Difficulty date: February 13, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N29LW
- Make and model: Snias AS350B2
- Aircraft serial: 4485
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Epicyclic
- Part number: 350A32011000
- Part serial: M7651
- Condition: Loose
- Location: Main Rotor
- Part time: 3,272 hours
- Component: Shaft, Urocop
- Component part number: 350A37129004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS FLOWN 3272.2 HRS SINCE NEW, MAST/ EPICYCLIC HAS NEVER BEEN APART SINCE NEW, PILOTS EXPERIENCED DROOPING ROTOR SPEED INDICATION, NO ACTUAL ROTOR DROOP WAS FELT OR EVIDENT, THE DROOP WOULD  BE LOW ENOUGH  TO ACTIVATE THE NR WARNING HORN (BELOW 365 RPM).   SYS WAS TROUBLESHOT SEVERAL TIEMS, SB 63.00.18 WAS COMPLIED WITH FOR THE INSTALLATION OF NEW STYLE NR SENSOR.  PROBLEM PERSISTED.  WHEN ADVISED BY MFG TECH REP, WE LIFTED THE ACFT FROM THE MAST AND WERE ABLE TO TURN THE COGWHEEL (THROUGH THE HOLE ON THE SIDE OF THE MAST WHERE THE NR SENSOR IS INSTALLED THE COGWHEEL SHOULD NOT ROTATE.  WE FOUND OUT THIS IS NOT THE FIRST TIME THIS HAS HAPPENED, SEVERAL OTHER ACFT OF THIS MFG AND MODEL HAVE HAD THE SAME ISSUE.  THE MAST/EPICLYCLIC WAS ASSEMBLED AT THE FACTORY, THERE ARE 6 MAIN ATTACH BOLTS WHICH ARE LOCKED BY LOCK TABS, ALL 6 WERE UNDER TORQUED, MEASURED TORQUE WAS ZERO TO 10 INCH LBS.  THE CORRECT TORQUE IS 195 IN LBS.  THE 7TH BOLT INSTALLED IN THE CENTER OF THE 6 MAIN BOLTS WAS PROPERLY TORQUED.  THIS IS A SAFETY OF FLIGHT ISSUE.
